# SDR AWXA0002185

- Difficulty date: July 29, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 6546811
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1005.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Corrosion on floor beam upper flange BS 1005.5 LBL 6.5.C: Corrosion removal out of limits, fabricated & installed repair strap IAW B737 SRM 53-00-51 pg 212-215
